U.S. doctors online nowAsk doctors free
Cheshire, CT
A 18-year-old female asked:

sinus infection symptoms. feeling dizzy/almost nauseous from blowing nose so much. also increase zoloft (sertraline) dosage...is dizziness/nasea normal with this?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Assoc with sinus: Sinus issues can affect inner ear, which can cause dizziness and nausea, but so can change in your zoloft (sertraline) dosage. Call your doc to discuss, and maybe get treated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.